# SDR DALA2018082805387

- Difficulty date: August 27, 2018
- Submitted: September 1, 2018
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 1,122 hours, 102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rccb
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHT FAILURES IN CABIN AND PILOT REST FACILITY AND SEVERAL EMERGENCY LIGHT ILLUMINATED ON CAPTAIN SIDE OF CABIN. REPLACED RCCB 102XP AND EPSU. LP 4782366, 4782369
